# SDR 2000UALA00244

- Difficulty date: May 11, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N356UA
- Make and model: Boeing 737322
- Aircraft serial: 24362
- Aircraft time: 34,669 hours, 19,916 cycles
- Engine: Ge CFM56*
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Module
- Part number: 695517967
- Part serial: D01951
- Condition: Inoperative
- Location: Dimmer
- Part time: 34,669 hours, 19,916 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO THE FIELD AT IAD DUE TO NUMEROUS WARNING LIGHTS ON.  *S/D*  DIMMING AND TEST MODULE INOPERATIVE.  REPLACED THE DIMMING AND TEST MODULE.
